# SDR ASOA2012070901877

- Difficulty date: June 28, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 23,896 hours, 21,691 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Part time: 986,328 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL AREAS OF CORROSION ALONG RT CARGO FLOOR SUPPORT FROM FS 559+80 TO 559+112 AROUND FASTENER HOLES.  FOUND DAMAGE DEPTH TO BE APPROX 0.30 WHICH EXCEEDS 10 PERCENT OF LOCAL THICKNESS OF 0.063.  REMOVED FLOOR SUPPORT IAW  SRM 51-42-06.  FABRICATED A NEW FLOOR SUPPORT IAW SNIEO 601R31133-S01 STEP 2.   INSTALLED NEW FLOOR SUPPORT IAW SNIEO 601R31133-501.
